question-icon

What causes nausea, excessive burping and lightheadedness?

default
Posted on Mon, 9 May 2016
Question: Hi Doctor,

I have been feeling nauseated for 2 hours, lots of burping and light headed. I noticed it after I had a glass of water
with 3 tbsp of apple cider vinegar. I don't know if that would cause the problem.
doctor
Answered by Dr. Muhammad Sareer Khalil (2 hours later)
Brief Answer:
Omeprazole along with metoclopramide

Detailed Answer:
Hello and Welcome

I appreciate your concern

Based on the symptoms you have described, it appears that you are having GERD. Apple cider vinegar could have been a trigger.

Omeprazole along with metoclopramide or domeperidone (anti emetics / pro kinetics) can be taken. Symptoms are likely to resolve within half an hour in most cases. You may also take OTC antacids if the above are not available.

If the nausea persists or recur then you should consult your GP/doctor to either persist with the treatment for a longer time or dig out another cause through further workup.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2912 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes nausea, excessive burping and lightheadedness?

Brief Answer: Omeprazole along with metoclopramide Detailed Answer: Hello and Welcome I appreciate your concern Based on the symptoms you have described, it appears that you are having GERD. Apple cider vinegar could have been a trigger. Omeprazole along with metoclopramide or domeperidone (anti emetics / pro kinetics) can be taken. Symptoms are likely to resolve within half an hour in most cases. You may also take OTC antacids if the above are not available. If the nausea persists or recur then you should consult your GP/doctor to either persist with the treatment for a longer time or dig out another cause through further workup. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil